MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BD PREVUE II PERIPHERAL VASCULAR ACCESS SYSTEM; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM

C.R. BARD, INC. (BASD) -3006260740 BD PREVUE II PERIPHERAL VASCULAR ACCESS SYSTEM; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Catalog Number 9770700
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device was returned to the service facility for evaluation.During evaluation, the reported issue of rattling noise inside case was confirmed.The prevue ii was disassembled and found the ssd heat shield loose and not secured inside of the device.The heat shield was secured on top of the ssd hard drive prior to reassembly.The scanner displays interference in the ultrasound image due to an internal failure within the motherboard.The root cause of the reported failure was identified as due to use of the device.
 
Event or Problem Description
It was reported the prevue has a rattling noise, as if there is a loose part.1/16/2026 - during evaluation of the returned device, it was found that the scanner displayed interference in the ultrasound image.

Brand Name
BD PREVUE II PERIPHERAL VASCULAR ACCESS SYSTEM
Common Device Name
GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24121727
Report Number3006260740-2026-00087
Device Sequence Number21255203
Product Code ITX
UDI-Device Identifier00801741214912
UDI-Public(01)00801741214912(11)240129
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown